# SDR AALA201710199017

- Difficulty date: October 1, 2017
- Submitted: October 22, 2017
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 21,479 hours, 7,987 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: D53472092002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON LONGERON BEAM 2.25" FORWARD OF FRAME 68 UPPER SURFACE, S23L, Y765.  REMOVED AND REPLACED LONGERON BEAM PER SRM 51-72-11.
